Cart (Loading....) | Create Account
Close category search window

A Recursive Algorithm For Bounding Network Reliability

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Shogan, Andrew W. ; School of Business Administration; 350 Barrows Hall; University of California; Berkeley, CA 94720 USA.

This paper presents a new recursive algorithm for computing bounds on the reliability of a directed, source-sink network whose arcs either function or fail with known probabilities. The reliability is the probability that a path (consisting only of functioning arcs) exists from the network's source to its sink. The algorithm is based on a partitioning of the nodes of the network into subsets S1, S2,..., SP such that all predecessors of a node belonging to Sp(2)

Published in:

Reliability, IEEE Transactions on  (Volume:R-26 ,  Issue: 5 )

Date of Publication:

Dec. 1977

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.